Yaz Side Effects
After lawsuits were filed in 2012 alleging that there was a connection between Yaz and an increased risk of heart attack and strokes, the FDA launched several studies to determine exactly what the health risks of Yaz are. Many of the studies have shown that there is a potential increase in the risk of developing blood clots or Deep Vein Thrombosis. There is also sufficient evidence that the use of Yaz can lead to an increased risk of heart attack and stroke, as well as gallbladder problems.
If you are suffering any of the symptoms of DVT or blood clots, you should speak immediately with your medical provider. Blood clot symptoms include:
- sudden severe headaches
- unusual swelling or pain in the legs or arms
- sharp or crushing chest pain or coughing blood
- eye problems such as blurred or double vision or complete loss of vision
- pain in the back of the lower leg
In addition to concerns about blood clots, there is sufficient evidence to support the claim that taking Yaz may also increase the risk of gall bladder problems that can result in the need for surgery and even the removal of the gallbladder. Symptoms of gallbladder problems include:
- Pain or discomfort in the upper right side of the abdomen
- Abdominal Bloating
If you have shown any of the Yaz side effects while taking Yaz, or any of the Yaz related drugs, you should speak to a Yaz Lawyer to assess whether or not you have a viable Yaz Lawsuit.
The statute of limitations on Yaz lawsuits is based on many factors surrounding your claim. These factors include the injuries that were suffered and type of claim made. Every case is different and if you have any questions on the best practices when filing a Yaz Lawsuit, please contact our legal team. Complete the Free Case Evaluation form to the right to have your case reviewed. If you have suffered injury as a result of taking Yaz, you should consult a Yaz lawyer as soon as possible in order to protect your claim for a Yaz settlement. If you are experiencing any Yaz side effects contact your doctor.